MathSciNet Relay Station
MathSciNet bibliographic data
MR2851150 37D50 (60F05 60F17)
Bálint, P.; Chernov, N.; Dolgopyat, D. Limit theorems for dispersing billiards with cusps. Comm. Math. Phys. 308 (2011), no. 2, 479–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement